A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms II

V. Kaloshin, B.R. Hunt, Electronic Research Announcements of the American Mathematical Society 7 (2001) 28–36.

Download
No fulltext has been uploaded. References only!

Journal Article | Published | English
Author
Abstract
We continue the previous article's discussion of bounds, for prevalent diffeomorphisms of smooth compact manifolds, on the growth of the number of periodic points and the decay of their hyperbolicity as a function of their period $n$. In that article we reduced the main results to a problem, for certain families of diffeomorphisms, of bounding the measure of parameter values for which the diffeomorphism has (for a given period $n$) an almost periodic point that is almost nonhyperbolic. We also formulated our results for $1$-dimensional endomorphisms on a compact interval. In this article we describe some of the main techniques involved and outline the rest of the proof. To simplify notation, we concentrate primarily on the $1$-dimensional case.
Publishing Year
Date Published
2001-04-24
Journal Title
Electronic Research Announcements of the American Mathematical Society
Volume
7
Issue
5
Page
28-36
ISSN
IST-REx-ID

Cite this

Kaloshin V, Hunt BR. A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms II. Electronic Research Announcements of the American Mathematical Society. 2001;7(5):28-36. doi:10.1090/s1079-6762-01-00091-9
Kaloshin, V., & Hunt, B. R. (2001). A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms II. Electronic Research Announcements of the American Mathematical Society, 7(5), 28–36. https://doi.org/10.1090/s1079-6762-01-00091-9
Kaloshin, Vadim, and Brian R. Hunt. “A Stretched Exponential Bound on the Rate of Growth of the Number of Periodic Points for Prevalent Diffeomorphisms II.” Electronic Research Announcements of the American Mathematical Society 7, no. 5 (2001): 28–36. https://doi.org/10.1090/s1079-6762-01-00091-9.
V. Kaloshin and B. R. Hunt, “A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms II,” Electronic Research Announcements of the American Mathematical Society, vol. 7, no. 5, pp. 28–36, 2001.
Kaloshin V, Hunt BR. 2001. A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms II. Electronic Research Announcements of the American Mathematical Society. 7(5), 28–36.
Kaloshin, Vadim, and Brian R. Hunt. “A Stretched Exponential Bound on the Rate of Growth of the Number of Periodic Points for Prevalent Diffeomorphisms II.” Electronic Research Announcements of the American Mathematical Society, vol. 7, no. 5, American Mathematical Society, 2001, pp. 28–36, doi:10.1090/s1079-6762-01-00091-9.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar